Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 28 (2001), Issue 11, Pages 673-678
http://dx.doi.org/10.1155/S0161171201011292

On the constructions of Tits and Faulkner: an isomorphism theorem

13200 Isanti Street, Blaine, MN 55449, USA

Received 19 December 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sudhir R. Nath, “On the constructions of Tits and Faulkner: an isomorphism theorem,” International Journal of Mathematics and Mathematical Sciences, vol. 28, no. 11, pp. 673-678, 2001. doi:10.1155/S0161171201011292